MathSciNet Relay Station
MathSciNet bibliographic data
MR1546121 Contributed Item
Pettis, B. J.; A proof that every uniformly convex space is reflexive. Duke Math. J. 5 (1939), no. 2, 249–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement